Accepted Articles                   Back to the articles list | Back to browse issues page

XML Print


1- Department of Pediatrics, Faculty of Medicine, Nemazee Hospital, Shiraz University of Medical Sciences, Shiraz, Iran. , dr.navaifar@gmail.com
2- Department of Pediatrics, Faculty of Medicine, Mazandaran University of Medial Sciences, Sari, Iran
3- Department of Pharmaceutical Nanotechnology, School of Pharmacy, Mashhad University of Medial Sciences, Mashhad, Iran
Abstract:   (45 Views)
Abstract
Introduction: Anesthetic medications are frequently used in the medical procedures to prevent pain and sensation. Local anesthetic agents are widely used as an ointment, gel, cream, drop or spray in minor medical procedures or in-house pain reliving in children and adults.
Case presentation: A 16 month old boy ingested an unset amount of lidocaine and became lethargic after about fifteen minutes. After a while he experienced a generalized tonic-clonic seizure and lose his consciousness. He needed a short course of intubation and mechanical ventilation. A short review was also done related to local anesthetic intoxication.
Conclusions: safe-seeming local anesthetic agents can cause life-threatening complications, especially when they use at home without enough medical knowledge or supervision.

 
Full-Text [PDF 833 kb]   (14 Downloads)    
Type of Study: Case & Review | Subject: Pediatric Intensivist
Received: 2018/06/22 | Accepted: 2018/11/21

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2018 All Rights Reserved | Journal of Pediatrics Review

Designed & Developed by : Yektaweb